메뉴 건너뛰기




Volumn 148, Issue 2, 2006, Pages 1086-1099

Classical and quantum integrability of Hamiltonians without scattering states

Author keywords

Berry Tabor conjecture; Integrability; Quantum mechanics; Spectral theory

Indexed keywords


EID: 33747176587     PISSN: 00405779     EISSN: 15739333     Source Type: Journal    
DOI: 10.1007/s11232-006-0103-8     Document Type: Article
Times cited : (7)

References (46)
  • 30
    • 21244455260 scopus 로고    scopus 로고
    • hep-th/0412098 (2004)
    • J. Nonlinear Math. Phys., 12, 253 (2005); hep-th/0412098 (2004).
    • (2005) J. Nonlinear Math. Phys. , vol.12 , pp. 253


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.